Application of the satisfying Babuska-Brezzi method to a two dimensional diffusion problem

C.M. Kootwijk, F.P.T. Baaijens

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
113 Downloads (Pure)

Abstract

The satisfying Babuska—Brezzi(SBB) method is applied to a two-dimensional diffusion problem. Several interpolation schemes, both continuous and discontinuous, are investigated numerically. The superconvergence phenomenon observed in the one-dimensional case is not recovered in two dimensions. However, SBB does stabilize the numerical solution substantially, particularly for low-order interpolations.
Original languageEnglish
Pages (from-to)184-193
JournalApplied Mathematical Modelling
Volume17
Issue number4
DOIs
Publication statusPublished - 1993

Fingerprint

Dive into the research topics of 'Application of the satisfying Babuska-Brezzi method to a two dimensional diffusion problem'. Together they form a unique fingerprint.

Cite this